# SDR SWIA202161663

- Difficulty date: August 10, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 34,058 hours, 31,498 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT ANGLE GOUGED AND CHAFED AT APPROX FS559+96 AND STGR15.     (C-CHECK RO 10/07/2021)   REMOVED AND REPLACED CARGO COMPARTMENT ANGLE P/N 601R31006-35 AT APPROX FS559+96 IAW CRJ 200 SRM 51-42-06 REF CP # 2339006-1 FOR FABRICATION OF THE ANGLE REF ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
